# SDR CA970327020

- Difficulty date: March 6, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 8,078 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Vane
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 6,342 hours, 6,905 cycles
- Component: Gas Generator, 70BM031070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MO3 MODULE WAS TIME EXPIRED FOR CYCLES.  UPON REMOVAL, A SEVERE CRACK WAS FOUND INBOARD OF NOZZLE GUIDE VANES.
